# SDR C77A2019092400001

- Difficulty date: September 21, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 32,780 hours, 19,995 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Loose
- Location: Nr 1 Edp
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD #1 LOW QTY IN FLT. RESECURED SUCTION LINE ON #1 HYD AC PUMP IAW AMM 29-11-02. LEAK, OPS CHECK GOOD, OK FOR SERVICE. NOTE: CREW DECLARING EMERGENCY INBD SEA/CREW REPORTING LOSS OF HYDRAULIC QUANTITY ON #1 SYSTEM.
